Volume 47, Number 3
Previous Issue Next Issue

Yulong Xing & Chi-Wang Shu

10.4208/jms.v47n3.14.01

J. Math. Study, 47 (2014), pp. 221-249.

Preview Purchase PDF 528 4854 Abstract

Jun Zhu & Jianxian Qiu

10.4208/jms.v47n3.14.02

J. Math. Study, 47 (2014), pp. 250-273.

Preview Purchase PDF 480 4562 Abstract

Shuying Zhai, Dongwei Gui, Jianping Zhao & Xinglong Feng

10.4208/jms.v47n3.14.03

J. Math. Study, 47 (2014), pp. 274-286.

Preview Purchase PDF 503 4810 Abstract

Yu Zhou, Fengxi Xia, Yan Chen & Xuejun Wang

10.4208/jms.v47n3.14.04

J. Math. Study, 47 (2014), pp. 287-294.

Preview Purchase PDF 477 4621 Abstract

Jingjing Mu & Xingdi Chen

10.4208/jms.v47n3.14.05

J. Math. Study, 47 (2014), pp. 295-304.

Preview Purchase PDF 459 4361 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard